Alert archive / Maryland / Special Weather Statements in 2014
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at May 12, 2014, 8:00 PM EDT for Talbot County, Maryland. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 12, 2014, 8:00 PM EDT (00:00 UTC)
- Expired
- May 12, 2014, 9:00 PM EDT
- In force
- 60 min
- Issued by
- NWS Philadelphia/Mount Holly
County Talbot County, MD
The radar
The Dover AFB radar (KDOX), 67 km from the middle of the area, began a volume at 00:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 00:00Z, 0.0 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 116 J/kg
- Mixed-layer CIN
- -126 J/kg
- Mixed-layer LCL
- 1448 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 104 m²/s²
- 0-3 km storm-relative helicity
- 156 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
878
WWUS81 KPHI 130000
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
800 PM EDT MON MAY 12 2014
MDZ015-019-020-130100-
CAROLINE MD-QUEEN ANNE'S MD-TALBOT MD-
800 PM EDT MON MAY 12 2014
...A SHOWER WITH STRONG WIND GUSTS AND HEAVY RAIN WILL AFFECT
SOUTHWESTERN CAROLINE...SOUTHWESTERN QUEEN ANNE'S AND TALBOT
COUNTIES...
AT 758 PM EDT...A SHOWER WITH STRONG WIND GUSTS AND HEAVY WAS NEAR
TALBOT...MOVING SOUTHEAST AT 25 MPH.
WIND GUSTS TO 30 MPH ARE POSSIBLE WITH THIS SHOWER.
VERY HEAVY RAIN WILL FALL FROM THIS SHOWER...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS.
NO LIGHTNING IS CURRENTLY OCCURRING WITH THIS SHOWER...HOWEVER...AN
ISOLATED LIGHTNING STRIKE CANNOT BE RULED OUT.
THIS SHOWER WILL BE NEAR COPPERVILLE AROUND 810 PM...EASTON AROUND
820 PM...HAMBLETON AROUND 830 PM AND WINDYHILL AROUND 840 PM.
LAT...LON 3888 7637 3899 7623 3870 7583 3867 7594
3860 7598 3857 7604 3880 7632 3887 7626
3881 7621 3882 7620 3893 7623 3890 7625
3893 7628 3889 7627 3889 7631 3891 7632
3884 7636 3886 7639
$$
ROBERTSONWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at May 12, 3:49 PM EDT, 4 hours 11 minutes earlier.
Area forecast discussion, May 12, 3:49 PM EDT, 4 hours 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 349 PM EDT MON MAY 12 2014 .SYNOPSIS... A STATIONARY FRONTAL BOUNDARY WILL BE LOCATED JUST TO OUR NORTH TONIGHT. THE STATIONARY FRONT WILL MOVE SOUTHWEST THROUGH THE REGION AS A BACKDOOR COLD FRONT ON TUESDAY INTO THE MID-ATLANTIC STATES. THIS BACKDOOR FRONTAL BOUNDARY WILL THEN SURGE NORTH THROUGH THE REGION AS A WARM FRONT WEDNESDAY AND THURSDAY. ANOTHER COLD FRONTAL BOUNDARY WILL PASS THROUGH THE REGION ON FRIDAY. HIGH PRESSURE THEN WILL BUILD IN BEHIND THE COLD FRONT FOR THE WEEKEND. && .NEAR TERM /UNTIL 6 AM TUESDAY MORNING/... A WEAK IMPULSE IS EXPECTED TO PASS OVERHEAD THIS EVENING IN THE NORTHWEST MID LEVEL FLOW. AS A RESULT, THE ISOLATED SHOWER ACTIVITY IN OUR REGION MAY BECOME ENHANCED FOR A TIME FROM THE VERY LATE AFTERNOON HOURS INTO THE EVENING. AS A RESULT, WE WILL CARRY THE MENTION OF SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS FOR MUCH OF OUR REGION FOR THAT PERIOD OF TIME. PARTIAL CLEARING IS ANTICIPATED AFTER THE MID LEVEL IMPULSE MOVES TO OUR EAST. HOWEVER, ADDITIONAL CLOUDS ARE FORECAST TO BUILD OVERHEAD FROM THE NORTHWEST LATE TONIGHT. TEMPERATURES SHOULD REMAIN MILD WITH LOWS EXPECTED TO BE MAINLY IN THE 60S WITH A LIGHT AND VARIABLE WIND. && .SHORT TERM /6 AM TUESDAY MORNING THROUGH 6 PM TUESDAY/... A COLD FRONT IS EXPECTED TO BEGIN ENTERING THE NORTHEASTERN PART OF OUR FORECAST AREA AROUND DAYBREAK ON TUESDAY. STRONG HIGH PRESSURE IS ANTICIPATED TO PUSH THE BOUNDARY SOUTHWESTWARD THROUGH OUR REGION DURING THE MORNING AND EARLY AFTERNOON HOURS. THE FRONT IS EXPECTED TO REACH PHILADELPHIA AROUND 1000 AM OR SO. THE DEVELOPING EASTERLY FLOW SHOULD KEEP MAXIMUM TEMPERATURES IN THE LOWER AND MIDDLE 70S IN MUCH OF NEW JERSEY. HIGHS ARE EXPECTED TO REACH THE LOWER 80S ALONG THE WESTERN EDGE OF OUR FORECAST AREA FROM BERKS COUNTY, PENNSYLVANIA DOWN INTO NORTHEASTERN MARYLAND. AN AREA OF SHOWERS AND THUNDERSTORMS DROPPING SOUTHEAST FROM THE GREAT LAKES REGION IS FORECAST TO AFFECT OUR REGION ON TUESDAY MORNING. IT WILL FOLLOW THE MID LEVEL FLOW AND IT IS EXPECTED TO IMPACT MAINLY OUR EASTERN PENNSYLVANIA COUNTIES AS IT INTERACTS WITH THE COLD FRONT. && .LONG TERM /TUESDAY NIGHT THROUGH MONDAY/... TUESDAY NIGHT THROUGH WEDNESDAY NIGHT: A BACKDOOR COLD FRONT IS LIKELY TO MOVE THROUGH THE REGION TUESDAY NIGHT WITH EAST-NORTHEAST FLOW RESUMING BEHIND IT. THE RESULT WILL BE SOME LIGHT SHOWERS, LOW CLOUDS FOG (BOTH NIGHTS) AND DRIZZLE TUESDAY NIGHT AND A CONTINUED LOW CHANCE FOR SHOWERS THROUGH WEDNESDAY NIGHT. MODEL DIFFERENCES ARE PRESENT IN HOW QUICK THE FRONT BEGINS TO PUSH NORTH AGAIN WITH A 4-5 STANDARD DEVIATION SPREAD WITHIN THE ECMWF ENSEMBLE SUITE ON HIGH TEMPERATURES WEDNESDAY. STUCK CLOSE TO THE MET AND MAV FROM PHILLY SOUTH AND WENT A TOUCH COOLER FURTHER NORTHEAST DURING THE DAY WEDNESDAY. THURSDAY AND THURSDAY NIGHT: MORE CONFIDENT WE GET INTO THE WARM SECTOR AND SEE MORE IN THE WAY OF SUNSHINE. SOUTHERLY FLOW AND 850 MB TEMPS PUSHING 15C, SHOULD GET US INTO THE LOW 80'S FOR A GOOD PORTION OF THE PHILLY METRO. FOCUS OF THE SHOWER CHANCE NORTH AND WEST OF PHILLY IN LINE WITH THE 09Z SREF. FRIDAY AND FRIDAY NIGHT: FAIRLY GOOD BET THAT PERIODS OF HEAVY RAIN WILL OCCUR AHEAD OF THE FRONT. THOUGH STILL SOME TIMING DIFFERENCES WITH THE DIFFERENT OPERATIONAL MODEL RUNS. THE 06Z GFS AND THE 00Z CMC FOCUS THE HEAVY RAIN FRIDAY AFTERNOON AND NIGHT WHILE THE 00Z AND 12Z ECMWF RUNS HAVE THE MAIN PERIOD OF RAIN ON FRIDAY. SEE HYDRO SECTION FOR MORE ON THE OVERALL SET-UP FOR THE HEAVY RAIN EVENT. RAMP UP POPS BY FRIDAY MORNING WITH HIGH LIKELY POPS INTO THE EARLY EVENING. DID NOT CATEGORICAL POPS GIVEN THE TIMING UNCERTAINTY, DAY VS NIGHT. SATURDAY THROUGH MONDAY: NORTHWEST FLOW BEHIND THE COLD FRONT WITH CAA AS WELL. WILL GO SLIGHTLY COOLER THAN MEX/WPC FOR HIGHS ON THE WEEKEND. LEFT IN A SLIGHT CHANCE FOR A SHOWER OR TWO IN THESE PERIODS AS A SHORTWAVE OR TWO MAY MOVE THROUGH THE REGION. 12Z ECMWF IS SOUTH WITH THIS ON SUNDAY, WHILE THE GFS WOULD BRING ONE THROUGH EARLY MONDAY. && .AVIATION /20Z MONDAY THROUGH SATURDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. MAINLY VFR CONDITIONS ARE ANTICIPATED INTO EARLY TONIGHT. SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS COULD BRING A BRIEF PERIOD OF MVFR CEILINGS AND VISIBILITY VALUES INTO THIS EVENING. THE WIND SHOULD REMAIN FROM THE SOUTHWEST AND SOUTH INTO THIS EVENING AT AROUND 6 TO 10 KNOTS. THE WIND IS FORECAST TO BECOME LIGHT AND VARIABLE FOR TONIGHT. CONDITIONS SHOULD BE MAINLY VFR FOR LATE TONIGHT INTO TUESDAY MORNING WITH SCATTERED VISIBILITY RESTRICTIONS AROUND DAYBREAK DUE TO HAZE AND LIGHT FOG. A COLD FRONT IS ANTICIPATED TO PUSH THROUGH OUR REGION FROM THE NORTHEAST ON TUESDAY MORNING. SHOWERS AND ISOLATED THUNDERSTORMS ARE POSSIBLE, ESPECIALLY AROUND KRDG AND KABE. THE WIND IS FORECAST TO BECOME NORTHEAST TO EAST AROUND 6 TO 10 KNOTS. CONDITIONS SHOULD BE MAINLY VFR FOR TUESDAY AFTERNOON. OUTLOOK... TUESDAY NIGHT THROUGH WEDNESDAY NIGHT... MVFR TO IFR IN LOW CLOUDS, FOG AND LIGHT RAIN SHOWERS. THURSDAY: IMPROVING CONDITIONS TO VFR WITH SOUTH GUSTS OF 15-20 KNOTS. THURSDAY NIGHT THROUGH FRIDAY NIGHT : VFR DETERIORATING TO MVFR/IFR DURING THE DAY FRIDAY FROM WEST TO EAST WITH RAIN. SOUTHERLY FLOW LLWS POSSIBLE JUST AHEAD OF THE FRONTAL PASSAGE FRIDAY NIGHT BEFORE WINDS SHIFT TO THE NW. IMPROVING CONDITIONS LATE FRIDAY NIGHT. SATURDAY: VFR. && .MARINE... A SOUTH TO SOUTHWEST WIND IS EXPECTED INTO TONIGHT. WIND SPEEDS SHOULD DIMINISH FROM 10 TO 15 KNOTS INTO THE 5 TO 10 KNOT RANGE. A COLD FRONT IS FORECAST TO PUSH THROUGH OUR REGION FROM THE NORTHEAST ON TUESDAY. THE WIND WILL BECOME LIGHT AND VARIABLE IN ADVANCE OF THE FRONT BEFORE SHIFTING TO THE NORTHEAST AND EAST. WIND SPEEDS ARE EXPECTED TO INCREASE INTO THE 10 TO 15 KNOT RANGE. SCATTERED GUSTS NEAR 25 KNOTS ARE POSSIBLE ON OUR OCEAN WATERS NORTH OF BARNEGAT INLET LATE IN THE DAY. THE 25 KNOT GUSTS ARE NOT EXPECTED TO BE WIDESPREAD ENOUGH TO WARRANT A SMALL CRAFT ADVISORY. WAVE HEIGHTS ON OUR OCEAN WATERS SHOULD BUILD NEAR 4 FEET. OUTLOOK... TUESDAY NIGHT THROUGH THURSDAY MORNING: NO SCA HEADLINE ANTICIPATED ATTM FOR EITHER SEAS OR WINDS. THURSDAY AFTERNOON THROUGH SATURDAY: SCA CONDITIONS AS SEAS WILL LIKELY BE OVER FIVE FEET, SCA WIND GUSTS POSSIBLE THURSDAY AND FRIDAY AFTERNOONS. && .HYDROLOGY... THE FRONTAL BOUNDARY WILL BE SLOW MOVING ACROSS THE REGION WITH A FAVORABLE SOUTHEAST FLOW PROVIDING PLENTIFUL ATLANTIC MOISTURE. HOWEVER THE MAIN RAINFALL AXIS LOOKS PROGRESSIVE ATTM. PW VALUES CLOSE TO 2 INCHES ALONG THE FRONT WILL CREATE A FAVORABLE ENVIRONMENT FOR HEAVY SHOWERS AHEAD OF THE COLD FRONT. SMALL STREAM AND URBAN RUNOFF IS POSSIBLE AS FFG IS BETWEEN 1 AND 2 INCHES FOR A SIX HOUR PERIOD. RIGHT NOW A GENERAL 1-2 INCHES OF RAIN IS LIKELY WITH THIS SYSTEM. LOCALLY HIGHER AMOUNTS ARE BEING INDICATED BY SEVERAL GEFS MEMBERS, FUTURE UPDATES WILL CONTINUE TO HONE IN ON WHERE THESE MIGHT OCCUR. RIGHT NOW THE TREND IS FOR THE RAIN SHIELD TO BE MORE INTENSE ACROSS THE WESTERN PARTS OF THE CWA. && .TIDES/COASTAL FLOODING... TIDES WILL BE ASTRONOMICALLY HIGH DUE TO THE FULL MOON THIS WEEK. OUR IN HOUSE MODEL SUGGESTS SOME TIDAL DEPARTURES OF .2-.4 FEET WITH THE HIGH TIDAL CYCLES WHICH COULD RESULT IN SOME SPOTTY MINOR TIDAL FLOODING. THE MAIN TIDAL CYCLES OF CONCERN ARE WEDNESDAY AND THURSDAY NIGHTS. && .EQUIPMENT... DIX 88D AGAIN OTS UFN...CERTAINLY FOR MOST OF TODAY. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...GAINES NEAR TERM...IOVINO SHORT TERM...IOVINO LONG TERM...GAINES AVIATION...GAINES/IOVINO MARINE...GAINES/IOVINO HYDROLOGY...DRAG/GAINES TIDES/COASTAL FLOODING... DRAG/GAINES EQUIPMENT...DRAG
Hazardous weather outlook, May 12, 3:53 PM EDT, 4 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 353 PM EDT MON MAY 12 2014 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-070-071-101>106-132000- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER- WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 353 PM EDT MON MAY 12 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. FOG MAY BE A HAZARD TUESDAY AND WEDNESDAY NIGHTS. THERE IS THE POTENTIAL FOR HEAVY RAINFALL LATE THIS WEEK... ESPECIALLY FRIDAY WHICH IF OCCURS COULD RESULT IN AREAS OF SMALL STREAM FLOODING, MAINLY ACROSS EASTERN PENNSYLVANIA AND THE EASTERN SHORE OF MARYLAND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-132000- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 353 PM EDT MON MAY 12 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. FOG MAY BE A MARINE HAZARD TUESDAY AND WEDNESDAY NIGHTS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, May 12, 6:51 PM EDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
651 PM EDT MON MAY 12 2014
NJZ013-014-020-026-027-122345-
COASTAL OCEAN NJ-EASTERN MONMOUTH NJ-OCEAN NJ-
SOUTHEASTERN BURLINGTON NJ-WESTERN MONMOUTH NJ-
651 PM EDT MON MAY 12 2014
...A CLUSTER OF SHOWERS AND ISOLATED THUNDERSTORMS WILL AFFECT EAST
CENTRAL BURLINGTON...NORTHERN OCEAN AND SOUTHERN MONMOUTH COUNTIES...
AT 647 PM EDT...A CLUSTER OF SHOWERS AND ISOLATED THUNDERSTORMS WAS
DEVELOPING NEAR CREAM RIDGE TO LAKEHURST TO CHATSWORTH...MOVING EAST
AT 20 MPH.
VERY HEAVY RAIN WILL FALL FROM THESE SHOWERS...AND WILL CAUSE WATER
TO POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN CAN CAUSE
RAPID RISES ON SMALL STREAMS AND CREEKS.
WIND GUSTS TO 30 MPH ARE POSSIBLE WITH THESE SHOWERS.
THESE SHOWERS WILL BE NEAR CLARKSBURG AROUND 700 PM...SILVER RIDGE
AROUND 710 PM...JACKSONS MILLS AROUND 720 PM...ADELPHIA AROUND 730
PM...HOWELL AROUND 740 PM AND SEA GIRT AROUND 750 PM.
LAT...LON 4014 7402 4006 7402 4001 7405 3987 7407
3987 7410 3992 7410 3990 7412 3986 7412
3977 7471 3998 7441 4007 7455 4019 7461
4018 7459 4028 7404 4024 7398
ROBERTSONSpecial weather statement, May 12, 6:59 PM EDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
659 PM EDT MON MAY 12 2014
NJZ013-014-020-026-027-122345-
COASTAL OCEAN NJ-EASTERN MONMOUTH NJ-OCEAN NJ-
SOUTHEASTERN BURLINGTON NJ-WESTERN MONMOUTH NJ-
659 PM EDT MON MAY 12 2014
...A CLUSTER OF SHOWERS AND ISOLATED THUNDERSTORMS WILL AFFECT EAST
CENTRAL BURLINGTON...NORTHERN OCEAN AND SOUTHERN MONMOUTH COUNTIES...
AT 647 PM EDT...A CLUSTER OF SHOWERS AND ISOLATED THUNDERSTORMS WAS
DEVELOPING NEAR CREAM RIDGE TO LAKEHURST TO CHATSWORTH...MOVING EAST
AT 20 MPH.
VERY HEAVY RAIN WILL FALL FROM THESE SHOWERS...AND WILL CAUSE WATER
TO POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN CAN CAUSE
RAPID RISES ON SMALL STREAMS AND CREEKS.
WIND GUSTS TO 30 MPH ARE POSSIBLE WITH THESE SHOWERS.
OCCASIONAL LIGHTNING IS ALSO OCCURRING WITH THESE SHOWERS AND
THUNDERSTORMS. DO NOT WAIT FOR THUNDER TO BE HEARD TO MOVE INDOORS.
THESE SHOWERS WILL BE NEAR CLARKSBURG AROUND 700 PM...SILVER RIDGE
AROUND 710 PM...JACKSONS MILLS AROUND 720 PM...ADELPHIA AROUND 730
PM...HOWELL AROUND 740 PM AND SEA GIRT AROUND 750 PM.
LAT...LON 4014 7402 4006 7402 4001 7405 3987 7407
3987 7410 3992 7410 3990 7412 3986 7412
3977 7471 3998 7441 4007 7455 4019 7461
4018 7459 4028 7404 4024 7398
ROBERTSONSpecial weather statement, May 12, 7:22 PM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
722 PM EDT MON MAY 12 2014
MDZ015-019-130000-
QUEEN ANNE'S MD-TALBOT MD-
722 PM EDT MON MAY 12 2014
...A SHOWER WITH STRONG WIND GUSTS WILL AFFECT CENTRAL TALBOT AND
SOUTHWESTERN QUEEN ANNE'S COUNTIES...
AT 717 PM EDT...A SHOWER WITH STRONG WIND GUSTS WAS NEAR CAPE ST.
CLAIRE...MOVING SOUTHEAST AT 30 MPH.
WIND GUSTS TO 30 MPH ARE POSSIBLE WITH THIS SHOWER.
VERY HEAVY RAIN WILL FALL FROM THIS SHOWER...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID
RISES ON SMALL STREAMS AND CREEKS.
THIS SHOWER WILL BE NEAR STEVENSVILLE SOUTH AROUND 730 PM...CHESTER
AROUND 740 PM...TALBOT AROUND 750 PM AND COPPERVILLE AROUND 800 PM.
LAT...LON 3904 7631 3899 7627 3898 7620 3887 7603
3872 7624 3882 7632 3887 7626 3881 7621
3882 7620 3893 7623 3894 7624 3890 7624
3893 7628 3889 7627 3891 7632 3886 7633
3885 7636 3886 7636 3888 7637
ROBERTSONSpecial weather statement, May 12, 7:23 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
723 PM EDT MON MAY 12 2014
MDZ015-019-130000-
QUEEN ANNE'S MD-TALBOT MD-
723 PM EDT MON MAY 12 2014
...A SHOWER WITH STRONG WIND GUSTS WILL AFFECT CENTRAL TALBOT AND
SOUTHWESTERN QUEEN ANNE'S COUNTIES...
AT 717 PM EDT...A SHOWER WITH STRONG WIND GUSTS WAS NEAR CAPE ST.
CLAIRE...MOVING SOUTHEAST AT 30 MPH.
WIND GUSTS TO 30 MPH ARE POSSIBLE WITH THIS SHOWER.
VERY HEAVY RAIN WILL FALL FROM THIS SHOWER...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID
RISES ON SMALL STREAMS AND CREEKS.
NO LIGHTNING IS CURRENTLY OCCURRING WITH THIS SHOWER...HOWEVER...AN
ISOLATED LIGHTNING STRIKE CANNOT BE RULED OUT.
THIS SHOWER WILL BE NEAR STEVENSVILLE SOUTH AROUND 730 PM...CHESTER
AROUND 740 PM...TALBOT AROUND 750 PM AND COPPERVILLE AROUND 800 PM.
LAT...LON 3904 7631 3899 7627 3898 7620 3887 7603
3872 7624 3882 7632 3887 7626 3881 7621
3882 7620 3893 7623 3894 7624 3890 7624
3893 7628 3889 7627 3891 7632 3886 7633
3885 7636 3886 7636 3888 7637
ROBERTSONSpecial weather statement, May 12, 8:00 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
800 PM EDT MON MAY 12 2014
MDZ015-019-020-130100-
CAROLINE MD-QUEEN ANNE'S MD-TALBOT MD-
800 PM EDT MON MAY 12 2014
...A SHOWER WITH STRONG WIND GUSTS AND HEAVY RAIN WILL AFFECT
SOUTHWESTERN CAROLINE...SOUTHWESTERN QUEEN ANNE'S AND TALBOT
COUNTIES...
AT 758 PM EDT...A SHOWER WITH STRONG WIND GUSTS AND HEAVY WAS NEAR
TALBOT...MOVING SOUTHEAST AT 25 MPH.
WIND GUSTS TO 30 MPH ARE POSSIBLE WITH THIS SHOWER.
VERY HEAVY RAIN WILL FALL FROM THIS SHOWER...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS.
NO LIGHTNING IS CURRENTLY OCCURRING WITH THIS SHOWER...HOWEVER...AN
ISOLATED LIGHTNING STRIKE CANNOT BE RULED OUT.
THIS SHOWER WILL BE NEAR COPPERVILLE AROUND 810 PM...EASTON AROUND
820 PM...HAMBLETON AROUND 830 PM AND WINDYHILL AROUND 840 PM.
LAT...LON 3888 7637 3899 7623 3870 7583 3867 7594
3860 7598 3857 7604 3880 7632 3887 7626
3881 7621 3882 7620 3893 7623 3890 7625
3893 7628 3889 7627 3889 7631 3891 7632
3884 7636 3886 7639
ROBERTSONThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 13, 3:43 AM EDT | Small Craft Advisory | PHI | 14 hr | |
| May 12, 8:16 PM EDT | Special Weather Statement | PHI | Caroline | 59 min |
| May 12, 9:14 PM EDT | Special Weather Statement | PHI | Caroline | 61 min |
| May 12, 9:53 PM EDT | Special Weather Statement | PHI | Sussex | 52 min |
Nearby
Special Weather Statements in Maryland, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.